
The Proximal Point Iterative Algorithm for the Initial Value Problem for a Coupled System of Nonlinear Implicit for Fractional Differential Equations
Dong Jiahua, Feng yuqiang, Jiang Jun
Acta Mathematicae Applicatae Sinica ›› 2019, Vol. 42 ›› Issue (3) : 356-370.
The Proximal Point Iterative Algorithm for the Initial Value Problem for a Coupled System of Nonlinear Implicit for Fractional Differential Equations
{{custom_ref.label}} |
{{custom_citation.content}}
{{custom_citation.annotation}}
|
/
〈 |
|
〉 |